# SDR AALA201608089032

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 26,389 hours, 9,171 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 51135
- Condition: Overtemp
- Location: Zone 700 - Gears
- Part time: 5,101 hours, 2,046 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLLOUT NR 3 BRAKE TEMP INDICATION RAPIDLY INCREASED TO 535C.  BRAKE FANS CHECKED FURTHER RISE.  LIGHT SHUDDERING WAS FELT FOR MOST OF LANDING ROLL.  LOW ANTIBRAKE HAD BEEN KICKED OFF EARLY, WITH NO MANUAL BRAKING UNTIL LAST 1000 FT OF 10,000FT ROLL.   AIRCRAFT GROUNDED.  MAINTENANCE REPLACED THE NR 3 RIGHT MAIN LANDING GEAR BRAKE ASSEMBLY IAW AMM 32-41-11 AND 32-42-27.  A SATISFACTORY OPS CHECK ACCOMPLISHED.
